MathSciNet Relay Station
MathSciNet bibliographic data
MR663955 06B25
Day, Alan; Nation, J. B. A note on finite sublattices of free lattices. Algebra Universalis 15 (1982), no. 1, 90–94.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement